Seyed M. Moghadas
Seyed M. Moghadas
Professor of Applied Mathematics and Computational Epidemiology
Verified email at - Homepage
Cited by
Cited by
Estimated epidemiologic parameters and morbidity associated with pandemic H1N1 influenza
AR Tuite, AL Greer, M Whelan, AL Winter, B Lee, P Yan, J Wu, ...
Cmaj 182 (2), 131-136, 2010
Projecting hospital utilization during the COVID-19 outbreaks in the United States
SM Moghadas, A Shoukat, MC Fitzpatrick, CR Wells, P Sah, A Pandey, ...
Proceedings of the National Academy of Sciences 117 (16), 9122-9126, 2020
Impact of international travel and border control measures on the global spread of the novel 2019 coronavirus outbreak
CR Wells, P Sah, SM Moghadas, A Pandey, A Shoukat, Y Wang, Z Wang, ...
Proceedings of the National Academy of Sciences 117 (13), 7504-7509, 2020
The implications of silent transmission for the control of COVID-19 outbreaks
SM Moghadas, MC Fitzpatrick, P Sah, A Pandey, A Shoukat, BH Singer, ...
Proceedings of the National Academy of Sciences 117 (30), 17513-17515, 2020
Periodicity in an epidemic model with a generalized non-linear incidence
ME Alexander, SM Moghadas
Mathematical Biosciences 189 (1), 75-96, 2004
A vaccination model for transmission dynamics of influenza
ME Alexander, C Bowman, SM Moghadas, R Summers, AB Gumel, ...
SIAM Journal on Applied Dynamical Systems 3 (4), 503-524, 2004
Using phenomenological models to characterize transmissibility and forecast patterns and final burden of Zika epidemics
G Chowell, D Hincapie-Palacio, J Ospina, B Pell, A Tariq, S Dahal, ...
PLoS currents 8, 2016
Emergence of drug resistance: implications for antiviral control of pandemic influenza
ME Alexander, CS Bowman, Z Feng, M Gardam, SM Moghadas, G Röst, ...
Proceedings of the Royal Society B: Biological Sciences 274 (1619), 1675-1684, 2007
Characterizing the reproduction number of epidemics with early subexponential growth dynamics
G Chowell, C Viboud, L Simonsen, SM Moghadas
Journal of The Royal Society Interface 13 (123), 20160659, 2016
Bifurcation analysis of an SIRS epidemic model with generalized incidence
ME Alexander, SM Moghadas
SIAM Journal on Applied Mathematics 65 (5), 1794-1816, 2005
A qualitative study of a vaccination model with non-linear incidence
AB Gumel, SM Moghadas
Applied Mathematics and Computation 143 (2-3), 409-419, 2003
Population-wide emergence of antiviral resistance during pandemic influenza
SM Moghadas, CS Bowman, G Röst, J Wu
PLoS One 3 (3), e1839, 2008
Global stability of a two-stage epidemic model with generalized non-linear incidence
SM Moghadas, AB Gumel
Mathematics and computers in simulation 60 (1-2), 107-118, 2002
Projecting demand for critical care beds during COVID-19 outbreaks in Canada
A Shoukat, CR Wells, JM Langley, BH Singer, AP Galvani, SM Moghadas
Cmaj 192 (19), E489-E496, 2020
Modelling an influenza pandemic: A guide for the perplexed
Pandemic Influenza Outbreak Research Modelling Team (Pan-infORM
Cmaj 181 (3-4), 171-173, 2009
A non-standard numerical scheme for a generalized Gause-type predator–prey model
SM Moghadas, ME Alexander, BD Corbett
Physica D: Nonlinear Phenomena 188 (1-2), 134-151, 2004
A delay differential model for pandemic influenza with antiviral treatment
ME Alexander, SM Moghadas, G Röst, J Wu
Bulletin of mathematical biology 70 (2), 382-397, 2008
Modelling the effect of a booster vaccination on disease epidemiology
ME Alexander, SM Moghadas, P Rohani, AR Summers
Journal of mathematical biology 52 (3), 290-306, 2006
Modelling the effect of imperfect vaccines on disease epidemiology
SM Moghadas
Discrete & Continuous Dynamical Systems-B 4 (4), 999, 2004
A mathematical study of a model for childhood diseases with non-permanent immunity
SM Moghadas, AB Gumel
Journal of computational and applied Mathematics 157 (2), 347-363, 2003
The system can't perform the operation now. Try again later.
Articles 1–20